# SDR SWAA2022022890708

- Difficulty date: January 31, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 31,350 hours, 16,125 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231UF HAS FIBERGLASS PLIES PEELING UP IN SEVERAL AREAS THE ENTIRE LENGTH OF FLOOR PANEL. / R/R CABIN FLOOR PANEL 231UF PER AMM 53-21-00
